# SDR AALA202101069013

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 25,325 hours, 10,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD SERVICE DOOR GIRT BAR MISSING PLASTIC RING THAT SECURES THE BAR IN THE BRACKET.  INSTALLED MISSING LOCK RING AT FORWARD SERVICE DOOR GIRT BAR BY CLIPPING IT IN PLACE.
